# SDR ASAA2019120971523

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 44,334 hours, 13,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18279
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 24,690 hours, 7,490 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START WITH BOTH ENGINES RUNNING UPON RECALL WE OBSERVED A LEFT PACK LIGHT. THE LIGHT DOES EXTINGUISH WHEN RESET. GROUNDED - YES. REMOVED AND REPLACED L/H TEMP CONTROL VALVE PER B737-800 AMM 21-51-10 OPS CHK GOOD NO LEAKS OR FAULTS NOTED.
